Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 69 (2000), 441-442
DOI: http://dx.doi.org/10.1090/S0025-5718-99-01216-8
PII: S 0025-5718(99)01216-8
Published electronically: August 27, 1999
Review copyright: © Copyright 1999 American Mathematical Society
Full text: PDF   This review is available free of charge.

Orthogonal Rational Functions, by Adhemar Bultheel, Pablo Gonzáles-Vera, Erik Hendriksen and Olav Njåstad
Additional book information: Cambridge University Press, New York, NY, 1999, xiv+407 pp., $59.95, hardcover
MSC (1991): Primary 42C05, 41A21, 44A60, 43A17

Reviewed by: Marcel G. de Bruin
Affiliation: Technical University of Delft\ Department of Technical Mathematics\ NL-2600 GA Delft\ THE NETHERLANDS